Day 3 – Health Activist Writers Month Challenge

Stevens-Johnson Syndrome: the Beginning

Day 3 (April 3) – Wordless Wednesday
 Post a picture that symbolizes your condition and your experiences.

Stevens-Johnson Syndrome: the Beginning

A reaction to anti-rheumatic medication Arava led to a rather intense form of Stevens-Johnson Syndrome. This photo was taken just a few days into the reaction, in 2008. I chose this photo because it’s about a 5 on my photo scale from 1 to brutally grotesque.

Advertisements

One thought on “Day 3 – Health Activist Writers Month Challenge

  1. When I started a new medication that can cause SJS, I researched the condition so I would know what to look for in the very, very, early stages, so I can see why you would choose an early picture. So far no SJS, and I’m past the period of taking the medication it can occur. But I remain vigilant and am inspired by your willingness to share your ordeal wordless wednesday

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s